Side Effects Of Ambien
This topic contains 10 replies, has 1 voice, and was last updated by Frank 2 years, 10 months ago.
February 5, 2012 at 8:01 pm #14288
I have been taking Ambien for 2 weeks now. I feel really slouchy after I wake up like I want More sleep. Also I have been having bad feelings in my stomach ever since. I wonder if this is a side effect of Ambien?February 5, 2012 at 8:02 pm #14289
I have been taking Ambien 10 mg. my mouth, throat and tongue burn all the time. Is this a side affect anyone else has.February 5, 2012 at 8:18 pm #14295
Wondering… I have taken ambien for 1-1 1/2 years now. First off it worked great within 30 minutes like it was supposed to. Now I have to take like 2-3 10 mg tablets at night and then I only sleep some after I have feel asleep it does not make me fall asleep no more, they tried me on the 12 mg extended release tablets and they did not work at all, so I went back on the 10 mg ones. I need a way to fall asleep without medicines, for some reason anything listed as pm like tylenol pm advil pm and similar medicines do not make me sleepy. Ambien only make my arms and legs cramp for some odd reason.February 5, 2012 at 8:19 pm #14296
Wondering. Stop that. Now. You have become addicted. Overdoses of any medication or drug are not good. See your doctor and talk about it. It’s important. Don’t drink alcohol and stay away from caffeine.February 5, 2012 at 8:31 pm #14300
I have bee taking trazodone and tylenol PM which is infact only tylenol with benadryl in it. They both leave me with “hangovers” in the morning as if i was just at a party all night. I do Feel rested once out of my stupor but i cant wait to try ambien since the side effect list does not go on and on forever like trazodone and all the others.February 12, 2012 at 9:08 pm #14861
I was blaming my fibromyalgia medication for my severe dry mouth and ‘medicine head’ but by process of elimination– alas, it was the Ambien. Terrible side effects. Yes, it puts me to sleep when I am in terrible pain, but the mornings are hell…… I’ll use something else… Be careful out there!February 12, 2012 at 9:50 pm #14888
I just had a very bad reaction to Zolpidem. First i got very irritable, sounds would reverberate through my body like electrical shocks. So i started wearing ear plugs to soften the noises. Then, I got depressed and started having rage issues. I’ve never been depressed so I did not know what was wrong with me (but i blamed my poor husband). The other day I cried off and on all day, harder than i had cried ever in my life. I was so mad at my husband, and despondent that i had to go back to work after having such a bad weekend. There was not a single thing besides my child that i enjoyed. I couldnt think of one thing I liked. I have always been a very happy person with many interests! So i stopped taking the Zolpidem and now i feel like my old self again. And I actually slept pretty well last night. Perhaps I was just exhausted. I do not think i was getting actual sleep on the Zolpidem- I would always wake up super alert about 4 hours after taking it. Then I would lay there for about an hour before i feel asleep again.February 12, 2012 at 10:17 pm #14903
everyone can laugh but this drug is bad was on it for two years could not understand why my nerves was bad i was depressed did not really want to do much and I was never like this found things from qvc ordered and I cant even remember doing it. I had pain in shoulder back and now in legs and calves bad was looking up zolpidem another name for Ambiem had trouble breathing headaches my eye sight and all this before I realized all you had the same problems. when i took ambiem if i spelled that right lol i thought it was great to sleep but now i realize my mind and eye sight and pain are not just in my head. i stopped taking it three days ago and i still have pain in my calves really bad the itching has stopped and i could remember a lot better then i could this drug is good to sleep and enough to kill you i will not take it anymore thanks everyone for letting me know all this time i was not the only oneFebruary 12, 2012 at 11:17 pm #14925
I’ve been on Ambien on and off for about 2 years, I too am having eye pain and headaches but no memory loss. Anyone else out there with vision problems or maybe I am just getting older. Trying to get off them but it’s not easy.March 13, 2012 at 8:52 am #22406
my bf has been seeing things in the dark.. and makes him jump in his sleep bad.. so bad that it wakes me up.. and also he started talking in his sleep bad.. not sure if its the Zolpidem (Ambien) or not. it just bothers me a night so i havent been sleeping well..March 18, 2012 at 1:47 pm #22546
I have been taking this for about 4 months now, My proble is, is that Once I fall asleep I’m asleep. Its the falling asleep part that I have problems with. Just last night I had to take 2 10mg tablets, I awoke this morning and had to ask my wife If we had had, had sex. She knows what the cause of it was ” oh by the way we did “. She said halfway through it I made the comment that it would be better if all the people in our room would leave. I have read what the side effects are, I understand that. The first time I seen ” someone else ” in my bedroom I just told my self it’s the Ambien.
For more information and news concerning your search.
CONDITIONS OF USE:
The information on this site is provided solely as a supplement to the advice, expertise, judgement and care of your healthcare professional. This content is not intended to be comprehensive, and is purposefully limited to what are felt to be some of the relevant and helpful side effect issues that the medication discussed may be associated with in a given individual. Nothing written at SideEffectz.com is to be interpreted as implying that a medication is safe, is appropriate for any given individual, or will or even may be effective for a given individual. It is very important that you consult with your healthcare professional prior to using any drug or supplement, or prior to stopping or starting any type of medical treatment.